Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 3, NWS Tucson, AZ

February 23, 20136 counties in Arizona

NWS Tucson, AZ issued this wind advisory at Feb 23, 2013, 2:20 PM MST for 6 counties in Arizona. It took effect at Feb 24, 2013, 12:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2013, 2:20 PM MST (21:20 UTC)
In effect from
Feb 24, 2013, 12:00 PM MST
Expired
Feb 24, 2013, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2013-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2013-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1842 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WWUS75 KTWC 232120
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
220 PM MST SAT FEB 23 2013

AZZ507>509-241000-
/O.NEW.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD
220 PM MST SAT FEB 23 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SUNDAY.

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON PORTIONS OF
  INTERSTATE 10 IN COCHISE COUNTY...HIGHWAYS 191 AND 70 IN COCHISE
  AND GRAHAM COUNTIES...AND OTHER STATE ROUTES SUCH AS 80 AND 78.

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 AND 5 PM.

* WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS AS
  HIGH AS 45 TO 50 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ511>514-241000-
/O.NEW.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN
220 PM MST SAT FEB 23 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SUNDAY.

* IMPACTS...MOTORISTS ON HIGH ELEVATION ROADWAYS OR HIKERS TO THE
  HIGH COUNTRY SHOULD BE PREPARED FOR SUDDEN INCREASES IN WIND
  VELOCITIES ON RIDGE TOPS AND THROUGH PASSES.

* TIMING...STRONG WINDS ARE EXPECTED THROUGHOUT THE AFTERNOON INTO
  EARLY EVENING.

* WINDS...SUSTAINED WINDS OVER 35 MPH ARE EXPECTED WITH GUSTS AS
  HIGH AS 55 TO 60 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  WEATHER.GOV/TUCSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

KD

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
229 
WWUS75 KTWC 240949
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
249 AM MST SUN FEB 24 2013

AZZ507>509-250200-
/O.CON.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD
249 AM MST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

* IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON PORTIONS OF 
  INTERSTATE 10 IN COCHISE COUNTY...HIGHWAYS 191 AND 70 IN 
  COCHISE AND GRAHAM COUNTIES...AND OTHER STATE ROUTES SUCH AS 
  80 AND 78. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 AND 5 PM.

* WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS AS 
  HIGH AS 45 TO 50 MPH. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ511>514-250200-
/O.CON.KTWC.WI.Y.0003.130224T1900Z-130225T0200Z/
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN
249 AM MST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

* IMPACTS...MOTORISTS ON HIGH ELEVATION ROADWAYS OR HIKERS TO 
  THE HIGH COUNTRY SHOULD BE PREPARED FOR SUDDEN INCREASES IN 
  WIND VELOCITIES ON RIDGE TOPS AND THROUGH PASSES. 

* TIMING...STRONG WINDS ARE EXPECTED THROUGHOUT THE AFTERNOON 
  INTO EARLY EVENING. 

* WINDS...SUSTAINED WINDS OVER 35 MPH ARE EXPECTED WITH GUSTS AS 
  HIGH AS 55 TO 60 MPH. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
841 
WWUS75 KTWC 241940
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1240 PM MST SUN FEB 24 2013

AZZ507>509-250200-
/O.CON.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD
1240 PM MST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 AND 5 PM.

* WINDS...SUSTAINED WINDS OVER 30 MPH ARE EXPECTED WITH GUSTS AS 
  HIGH AS 45 TO 50 MPH. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE
EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET.
HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING 
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

AZZ511>514-250200-
/O.CON.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN
1240 PM MST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON
  INTO EARLY EVENING.

* WINDS...SUSTAINED WINDS OVER 35 MPH ARE EXPECTED WITH GUSTS AS HIGH
  AS 55 TO 60 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE
EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET.
HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
878 
WWUS75 KTWC 250145
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
645 PM MST SUN FEB 24 2013

AZZ507>509-250245-
/O.EXP.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX...
CLIFTON...SAFFORD
645 PM MST SUN FEB 24 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIND PRONE
LOCATIONS WILL REMAIN GUSTY FOR SEVERAL HOURS...HOWEVER WINDS WILL
CONTINUE TO GENERALLY DIMINISH THROUGH THE EVENING...BECOMING
LIGHT BY EARLY MORNING HOURS.

$$

AZZ511>514-250245-
/O.EXP.KTWC.WI.Y.0003.000000T0000Z-130225T0200Z/
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MOUNT LEMMON...SUMMERHAVEN
645 PM MST SUN FEB 24 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. SOME LOCATIONS
WILL REMAIN GUSTY FOR SEVERAL HOURS...HOWEVER WINDS WILL CONTINUE
TO SLOWLY DIMINISH THROUGH THE EVENING HOURS.

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 23, 2:18 PM MST, 2 minutes earlier.

Area forecast discussion, Feb 23, 2:18 PM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
218 PM MST SAT FEB 23 2013

.SYNOPSIS...LOW PRESSURE WILL MOVE ACROSS THE FOUR CORNERS SUNDAY
BRINGING ANOTHER SHOT OF COLD AIR TO SOUTHEAST ARIZONA ABOARD BRISK
NORTHWEST WINDS.  A FEW SNOW SHOWERS ARE POSSIBLE ACROSS THE WHITE
MOUNTAINS WITH THIS SYSTEM. OTHERWISE...EXPECT DRY CONDITIONS BUT
COOLER THAN NORMAL TEMPERATURES TO CONTINUE INTO MID WEEK.

&&

.DISCUSSION...LOW PRESSURE TRACKING ACROSS GREAT BASIN AT THIS TIME
WILL BRING A COLDER SUNDAY TO SE AZ. THIS SYSTEM IS REMINISCENT OF
THE ONE THAT PASSED THROUGH ABOUT 2 WEEKS AGO WITH COLD AIR EVIDENT
ON SATELLITE IMAGERY DIVING SOUTHWARD ALONG CA/NV BORDER.
OPERATIONAL MODELS INITIALLY UNDERESTIMATED THE AMOUNT AND
SOUTHWESTWARD EXTENT OF THE PRECIPITATION DURING THAT EVENT.
HOWEVER MANY MEMBERS OF THE GFS ENSEMBLE HANDLED THE ABILITY OF THE
COLD AIR TO SQUEEZE PRECIPITATION OUT OF A RELATIVELY DRY
ATMOSPHERE. WITH THAT SAID THE GOING FORECAST THIS TIME AROUND WAS
ALREADY IN GOOD SHAPE AND ONLY MADE SLIGHT ADJUSTMENTS AS BACKED UP
BY GFS ENSEMBLES SHOWING PRECIP PERHAPS AS FAR SOUTHWEST AS THE
CATALINA MOUNTAINS SUNDAY MORNING.  BEST CHANCES STILL APPEAR TO BE
IN THE WHITES WHERE A QUICK COUPLE OF INCHES OF SNOW COULD OCCUR.

WINDS WITH THIS SYSTEM FIGURE TO BE THE MAIN IMPACT AS A STRONG NW
FLOW FROM ABOUT 700 MB UPWARD CREATES STRONG WINDS ON MOUNTAIN TOPS
AND MIXES TO VALLEYS IN STRONG COLD AIR ADVECTION.  GFS GUIDANCE
WIND SPEEDS LOOK TOO HIGH BUT NAM GUIDANCE PROBABLY TOO LOW
CONSIDERING THE GRADIENT THAT IS FORECAST.  THE MIDDLE OF THE ROAD
STILL YIELDS WIND SPEEDS DURING THE AFTERNOON REACHING WIND ADVISORY
CRITERIA OF SUSTAINED AT 30 MPH IN VALLEYS AND 35 MPH ABOVE 5000
FEET. THE TUCSON METRO SHOULD REMAIN BELOW ADVISORY SPEEDS BUT BRISK
CONDITIONS ARE FORECAST DUE TO THE WIND COMBINING WITH TEMPERATURES
ONLY TOPPING OUT IN THE 50S.

YET ANOTHER FREEZE IS LIKELY IN THE TUCSON METRO SUNDAY NIGHT AFTER
WINDS SUBSIDE AND SKIES CLEAR. IT SHOULD GENERALLY BE A LIGHT FREEZE
HERE BUT DOWN NEAR 20 AGAIN IN THE VALLEYS OF GRAHAM AND COCHISE
COUNTIES.

AFTER THIS SYSTEM PASSES BY...THERE WILL BE ANOTHER COUPLE OF
SYSTEMS PASSING TO OUR EAST THIS UPCOMING WEEK.  THE MAIN IMPACT FOR
SE AZ WILL BE GIVE US GLANCING BLOWS OF COOLER AIR...JUST ENOUGH TO
TEMPER OUR WARMING TREND SUCH THAT WE DO NOT CLIMB BACK ABOVE
SEASONAL NORMALS UNTIL THE WEEKEND WHEN THE GFS AND ECMWF BOTH AGREE
ON A RIDGE SETTING UP OVER SW US...KD

&&

.AVIATION...FEW-SCT CLOUDS AT 20K FT AND SFC WND GENERALLY LESS THAN
10 KTS THRU EARLY SUNDAY OR 24/15Z. INCREASING WIND FROM THE NW
SUNDAY AFTERNOON PEAKING AROUND 24/23Z WITH SUSTAINED 17-30 KTS AND
GUSTS AROUND 40 KTS...ESPECIALLY NEAR SAD AND DUG. MIDDLE LAYER
SCT120-150 CLOUD DECK MOVING INTO THE AREA FROM 24/15Z THROUGH
25/06Z. ISOLD SHRA/SHSN PSBL ESPECIALLY 24/15Z-21Z FROM KSAD NEWD.
NW WIND DECREASING EARLY SUNDAY EVENING AFTER 25/02Z AND BECOMING
GENERALLY LESS THAN 10 KTS AFTER 24/07Z. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A COLD LOW PRESSURE SYSTEM DROPPING INTO NORTHERN
ARIZONA AND NEW MEXICO WILL CAUSE NORTHWEST WINDS SUNDAY AFTERNOON
WITH SPEEDS EXCEEDING 30 MPH IN PORTIONS OF COCHISE AND GRAHAM
COUNTIES. MINIMUM HUMIDITY THRESHOLDS OF 15 PERCENT WILL BE
APPROACHED BRIEFLY BUT BE HELD IN CHECK BY THE COLDER TEMPERATURES.
THE FIRE DANGER RATING IS EXPECTED TO REMAIN LOW TO MODERATE AS THIS
SYSTEM PASSES THROUGH.  WINDS SUBSIDING LATE SUNDAY NIGHT WITH A
RETURN TO MORE AVERAGE WIND CONDITIONS ON MONDAY...ALTHOUGH
TEMPERATURES WILL REMAIN COOL.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TO 7 PM MST SUNDAY FOR AZZ507>509-511>514.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

PUBLIC...DROZD
FIRE WEATHER/AVIATION...SAMPSON
Hazardous weather outlook, Feb 23, 12:15 PM MST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1215 PM MST SAT FEB 23 2013

AZZ501>515-241200-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
1215 PM MST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT FORECAST ACROSS SOUTHEAST ARIZONA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHWEST WINDS SUSTAINED AT SPEEDS OVER 30 MPH ARE EXPECTED IN
THE VALLEYS OF COCHISE AND GRAHAM COUNTIES SUNDAY AFTERNOON. THE
MOUNTAINS FROM THE CATALINAS AND SANTA RITAS EASTWARD CAN EXPECT
SUSTAINED WINDS OVER 35 MPH. WIND GUSTS OF 45 TO 55 MPH ARE
POSSIBLE.

THESE NORTHWEST WINDS WILL USHER COLDER AIR INTO SOUTHEAST
ARIZONA. FREEZING TEMPERATURES WILL ONCE AGAIN OCCUR SUNDAY NIGHT
IN PARTS OF THE NORMALLY MILD TUCSON METRO AREA AS WELL AS IN
ADJACENT SECTIONS OF SOUTHERN PINAL COUNTY AND THE TOHONO O ODHAM
NATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KD

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

Nearby

Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.